# SDR XN0A1193

- Difficulty date: July 27, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 37,333 hours, 30,615 cycles
- System (JASC): 3150 · Central Warning
- Part: Fuse
- Condition: Blown
- Location: Warning Computer
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CONFIG LIGHT ON MWP CAME ON DURING TAXI OUT.  RETURNED TO RAMP.  REMOVED AND REPLACED FUSE ON MASTER WARNING COMPUTER IAW A-300 STANDARD PRACTICES, OPS CHECKS GOOD IAW A-300 MM 33-15-00.
